# SDR 98ZZZX1389

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6186U
- Make and model: Hughes OH-6A
- Aircraft serial: 6916048
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 369A3600603
- Condition: Cracked
- Location: Horiz Stabilizer
- Part time: 2,558 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A 1 INCH CRACK WAS FOUND ON TOP OF THE HORIZONTAL STABILIZER.  ALSO, A .25 INCH CRACK WAS FOUND SAME AREA, BUT ON BOTTOM SIDE OF HORIZONTAL STABILIZER.  THE PART WAS REMOVED FROM SERVICE.
